ADD / ADHD Community
how can i get prescribed to xanax, or something like it?
About This Community:

This patient support community is for discussions relating to Attention Deficit Hyperactivity Disorder (ADHD), Anxiety, and Autism Spectrum Disorders.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

how can i get prescribed to xanax, or something like it?

Ok, i have been on adderall (adderrall) xr 30 mg, once a day for a few years for my ADHD. The only bad part is that i have severe anxiety. I have been to so many doctors, and have taken every anti-depressant available, and buspar. None of them have prevented me from having panic attacks. It has just recently gotten very bad. Im so anxious all the time, my heart feels like it's going to beat out of my chest, i can't breathe, i can't swallow, and i feel like i am seriously about to die. At first i thought there must be something wrong with my heart.......or that the adderall (adderrall) was giving me high blood pressure. The adderall (adderrall) definitely makes my heart beat faster, but i know the anxiety plays a big role in the other symptoms. I have these symptoms every single day. I can't breathe, my chest feels heavy, and my heart feels like it is beating so hard that it's about to burst. I don't understand why i can't get a doctor to prescribe me to anti-anxiety medication like xanax. I have taken one before and it made me feel.....for once in my life.....like a normal human being. I know that doctors are reluctant to prescribe it because it is highly addictive, but it just seems like it is so easy for everyone else to get it, and most don't even need it. I am someone who could greatly benefit from xanax......it's not like i haven't tried eveything else! Does anyone have any advice on how i could get this?
Related Discussions
6 Comments Post a Comment
Blank
535822_tn?1389452880
My persoanl opinion is that you have your meds evaluated it is known that Adderal can cause side effects , google it your self , possibly the anxiety you feel is one of the side effects, you may at your age be able to wean off and be happier taking nothing....except Vit B Complex Vit C and some fish oil...
Blank
Avatar_f_tn
Look this up,VNS it is used for depressant and also seizures,when all other medicines are not working.

And yes the side effects from other medicines you have tried can cause a lot of bad things to happen to you ,and make things worse.

I know first had because my 10 year old has them since 2006,and cant be reversed.

god luck with everything and god bless you.
Blank
Post a Comment
To
MedHelp Health Answers
Recent Activity
1253584_tn?1332881554
Blank
ang_811 commented on I had a relapse........
47 mins ago
982214_tn?1407809791
Blank
krichar commented on plumber43's status
2 hrs ago
1253584_tn?1332881554
Blank
ang_811 commented on ang_811's status
3 hrs ago
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA
ADD / ADHD Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
23 hrs ago by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Children's Development Answerers
Avatar_m_tn
Blank
Sandman2
San Pedro, CA
Avatar_m_tn
Blank
kirk8
Eureka, CA, CA